# SDR 2006UALA01109

- Difficulty date: May 14, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 46,891 hours, 32,819 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED ORD UNDER AMBER ALERT DUE TO FLAP PROBLEM.
